# SDR C2XA99CL021

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4056 - CREW REPORTED THAT DURING CLIMB THEY RECEIVED SMOKE IN THE COCKPIT AND CABIN. AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE APU AS WELL AS THE APU COMPARTMENT FULL OF GLYCOL.  THE AREAS WERE CLEANED OF GLYCOL IAW STANDARD MAINTENANCE PRACTICES, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
